Keyword : sublogarithmic space complexity


Non-closure Properties of 1-Inkdot Nondeterministic Turing Machines and Alternating Turing Machines with Only Universal States Using Small Space
Tsunehiro YOSHINAGA Jianliang XU Makoto SAKAMOTO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/06/01
Vol. E93-A  No. 6 ; pp. 1148-1152
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: Algorithms and Data Structures
Keyword: 
closure properties1-inkdot Turing machinesnondeterministic Turing machinesalternating Turing machinessublogarithmic space complexity
 Summary | Full Text:PDF(103KB)

Sublogarithmic Space-Bounded Multi-Inkdot Alternating Turing Machines with Only Existential (Universal) States
Tsunehiro YOSHINAGA Jianliang XU Katsushi INOUE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2006/05/01
Vol. E89-A  No. 5 ; pp. 1417-1420
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
multi-inkdot Turing machinesalternating Turing machinessublogarithmic space complexitycomplementation
 Summary | Full Text:PDF(94.3KB)

Sublogarithmic Space-Bounded Multi-Inkdot Two-Way Alternating Turing Machines with Only Universal States
Tsunehiro YOSHINAGA Katsushi INOUE 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2001/01/01
Vol. E84-D  No. 1 ; pp. 61-64
Type of Manuscript:  Special Section LETTER (Special Issue on Selected Papers from LA Symposium)
Category: 
Keyword: 
alternating Turing machinesmulti-inkdottwo-way computationsublogarithmic space complexity
 Summary | Full Text:PDF(146.2KB)

On Multi-Inkdot Two-Way Alternating Turing Machines and Pushdown Automata with Sublogarithmic Space and Constant Leaf-Size
Jianliang XU Katsushi INOUE Yue WANG Akira ITO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1997/01/25
Vol. E80-D  No. 1 ; pp. 86-90
Type of Manuscript:  LETTER
Category: Automata,Languages and Theory of Computing
Keyword: 
alternating pushdown automatamulti-inkdotsublogarithmic space complexityleaf-size
 Summary | Full Text:PDF(428.7KB)

A Note on Alternating Pushdown Automata with Sublogarithmic Space
Jianliang XU Katsushi INOUE Yue WANG Akira ITO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1996/04/25
Vol. E79-D  No. 4 ; pp. 259-270
Type of Manuscript:  PAPER
Category: Automata,Languages and Theory of Computing
Keyword: 
alternating pushdown automatasublogarithmic space complexityweakly versus strongly
 Summary | Full Text:PDF(1MB)